EconPapers    
Economics at your fingertips  
 

A New Class of Banach Spaces and Its Relation with Some Geometric Properties of Banach Spaces

M. Salimi and S. M. Moshtaghioun

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

By introducing the concept of L -limited sets and then L -limited Banach spaces, we obtain some characterizations of it with respect to some well-known geometric properties of Banach spaces, such as Grothendieck property, Gelfand-Phillips property, and reciprocal Dunford-Pettis property. Some complementability of operators on such Banach spaces are also investigated.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/212957.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/212957.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:212957

DOI: 10.1155/2012/212957

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:212957